Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Rytary

Rytary

Finally got approved for Rytary 36.25-145mg 2 4x a day. Started this morning and no relief. Stopped stalevo Last night .
My question is did anyone have a hard time in the beginning getting any effects from the Rytary? My neurologist wants me to increase to 3 pills in the morning 2 in the afternoon another 3 after that and then 2 @ 4hrs apart.
Will the Rytary build up and start being more effective? Am i just panicking because it's the 1st day but I was in pain all-day today no relief . Could-be because I… read more

A MyParkinsonsTeam Member said:

@A MyParkinsonsTeam Member
Yout may find more information about the drug Rytary if you go on line to Drugs.com.You may be in so much
pain as you are stopping one med an starting another.Is Stalevo the only med that you have been on for PD?
Have another member that went on Rytary after waiting over a year . The effect between the two of you is similar Have you called the Parkinson's Foundation for the booklets pertaining to your questions about
Parkinson's ?Sometimes it seems like you need the answer now.Thought maybe if you have those booklets
you wouldn't have to text then wait for us to answer.Just saying.Take Care God Bless Hugs ๐Ÿ˜‚๐Ÿ˜‚๐Ÿ˜‚๐Ÿ˜‚

posted about 3 years ago
A MyParkinsonsTeam Member said:

It took a couple of days for Phil. I wonder if it wasn't a little anxiety at trying something new. By the third am he was fine. He's been on it about 2 years now. He takes an occasional sinement when he feels he needs one.

posted about 3 years ago
A MyParkinsonsTeam Member said:

I'm not on this medication, but I've been told that the body needs time to adjust so you may not notice an immediate affect. Since it's a new medication, your DR may need to make some adjustments to what your dosages are on your next visit. Plus, and this is a big plus to me, you're stopping one medication and starting one at the same time. Seems odd. How are you to know what's what?

posted about 3 years ago
A MyParkinsonsTeam Member said:

@A MyParkinsonsTeam Member @A MyParkinsonsTeam Member I experienced immediate discomfort and confusion with RYTARY. I knew in the very beginning, it was not for me. I couldn't think straight, I couldn't plan anything, I could not keep my mind on any one thing, no focus at all. But neither of you talk about these negative things. So I'm thinking if you give it enough time and there's no side effects then it should work out in your favor. If or when you should begin feeling scattered, nauseous, dizzy, you should stop taking it immediately. That's what I did but it sounds like you could go on if you choose. And remember that everybody is different and will have various and sundry reactions to drugs. And no two people will be the same. Good luck to both of you. Sincerely, Sterling

posted about 3 years ago
A MyParkinsonsTeam Member said:

@Hi Trying. I was diagnosed also via a DATscan in November of 2014. From the gitgo I was put on
Sinemet 25/100 3x per day and shortly added the 50/200 ER version to help with the evening hours thereafter. About a month go, because I was falling more frequently, my Neurologist put me on Rytary 23.75/95 3x per day (I take them with my meals.) The good news is that I don't find any side effects with this drug, even though I also don't see any dramatic changes for the good either. Maybe we are expecting too much too soon? I tend to be impatient :>)
BonnieD

posted about 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in